# SDR CA020830006

- Difficulty date: August 2, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,390 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2436 · DC Regulator
- Part: Sensor
- Part number: 0560
- Condition: Failed
- Location: Over Voltage
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

(CAN)   HIGH VOLTAGE LIGHT CAME ON DURING FLIGHT.   FLIGHT TERMINATED.  OVER VOLTAGE SENSOR FAILED.  RESULTED IN DAMAGE TO VOLTAGE REGULATOR AND BATTERY CONTACTOR.  ELECTRICAL COMPONENTS REPLACED.
